# SDR SCNA20201116219

- Difficulty date: October 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT FLOOR TO SIDEWALL SUPPORT HAS MULTIPLE AREAS OF CORROSION STA 727 TO 767, WL 160.  REMOVED AND REPLACED AFT CARGO COMPARTMENT RT FLOOR TO SIDEWALL SUPPORT STA 727-767 WL 160 DUE TO EXCESSIVE CORRISION, IAW SRM 53-00-53-2R-5 USING BAC1496-377 7075-762 LOT NR 5093799-1.
